LUPUS UK
21,668 members17,176 posts

Update - Started Ciclosporin

Good evening!

Sorry I haven’t posted for a while.

I started Ciclosporin on Wednesday - and so far I feel achey, a tad unwell, and have abit of a cough. I’m not sure if this is coincidental or whether my body is simply reacting to the drug.

I was planning on giving my consultant a call tomorrow morning, but please could you reassure me that this is normal? Or not normal?

Thank you!

Carly

9 Replies
oldestnewest

I react to all drugs, but then were we meant to put such drugs into our bodies. My body just wants good food!

Reply

Hi Cann,

I’m not sure what you mean?

Reply

It is complicated and I suspect I am one of the unusual ones, but using muscle testing I found I could take no drugs or supplements and my body tells me what food to eat. I was tested by several methods and my suspicions were confirmed.

I was seriously ill and damaged by drugs so perhaps I am different, but I always found even before that I could take something once like a flu remedy which seemed to help, but the second time all the symptoms would return and I would feel worse than when I started.

I eat whole food and of certain types with no additives or preservatives taking only what my body tells me through muscle testing. If my muscles are weak when I hold the food, I don't eat it. It is a method that has been used for 1000's years to find what the body needs.

Reply

So, you literally hold the food and if your muscles feel weak you don’t eat it?

I apologise if I sound ignorant, but I have never heard of this before!

Reply

If you go on you-tube and put muscle testing in you should get some information.

1 like
Reply

Thanks, I’ll have a look

Reply

Hai cellul

I am on cychlosporin for the last one year.

Faced the same problems in the initial stages, drink more water.

Chances of fat deposit in lever is more.

Wish you all the best

1 like
Reply

Hi Cellul,

Did you call your consultant?

Arthritis Research UK have some helpful information about ciclosporin - arthritisresearchuk.org/art...

Their advice is to tell your doctor or rheumatology nurse if you experience side effects such as; nausea (feeling sick), diarrhoea, headache, gum overgrowth, tiredness, excess hair growth or any other new symptoms or anything else that concerns you.

Reply

Hi Paul.

I did call - pretty much said that as it’s only my first few weeks to carry on and see how I feel. If my throat becomes sore, or I feel worse I’m to call back and he’ll see me ASAP! :)

1 like
Reply

You may also like...